# SDR CALA2013090290893

- Difficulty date: August 10, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,357 hours, 7,216 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2 CENTER AISLE & DOOR 5 LT CENTER AISLE IS INOPERATIVE.  RELAMPED DOOR 2 CENTER AISLE.  CHECKED OKAY.  DOOR 5 LT CENTER AISLE EMERGENCY EXIT LIGHT STILL INOPERATIVE.
